Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
A New Preconditioned AOR Method for Z-matrices

Authors: Guangbin Wang, Ning Zhang, Fuping Tan

Abstract:

In this paper, we present a preconditioned AOR-type iterative method for solving the linear systems Ax = b, where A is a Z-matrix. And give some comparison theorems to show that the rate of convergence of the preconditioned AOR-type iterative method is faster than the rate of convergence of the AOR-type iterative method.

Keywords: Z-matrix, AOR-type iterative method, precondition, comparison.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1332896

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1153

References:


[1] Meijun Wu, Li Wang, Yongzhong Song. Preconditioned AOR iterative method for linear systems. Appl. Num. Math. pp.672-685,2007.
[2] Jicheng Li T.Z. Huang, Preconditioned Methods of Z-matrices, Acta Mathematica Scientia, vol.25A, pp.5-10, 2005.
[3] D.M. Young, Iterative solution of large linear systems, Academic Press, New York, 1971.
[4] R.S. Varga, Matrix Iterative Analysis, Prentice-Hall, Englewood Cliffs, NJ, 1981.
[5] W.Li, W.W.Sun, Modified Gauss-Seidel type methods and Jacobi type methods for Z-matrices, Linear Algebra Appl. vol.317,pp.227-240, 2000.
[6] A.Berman, R.J.Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, 1979.